MAUDE Adverse Event Report: ONKOS SURGICAL INC. ELEOS LIMB SALVAGE SYSTEM; ELEOS NANOCEPT TECHNOLOGY ANTIBACTERIAL COATED MALE-FEMALE MIDSECTION SIZE 40MM

ONKOS SURGICAL INC. ELEOS LIMB SALVAGE SYSTEM; ELEOS NANOCEPT TECHNOLOGY ANTIBACTERIAL COATED MALE-FEMALE MIDSECTION SIZE 40MM
Catalog Number AM-MS-040MF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and/or sterilization of the revised implants.Primary surgery was not determined, information on the explanted device of the eleos proximal femur was not identified.If new information is introduced, a new report will be opened.
 
Event or Problem Description
It was reported by an onkos sales representative, that a 58-year-old male patient with eleos proximal femur replacement underwent revision surgery on (b)(6) 2025 due to an alleged infection.Reported that the surgeon swapped modular components.This report captures the eleos male-female midsection.This event will be reported as a serious injury due to the revision procedure.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
ELEOS NANOCEPT TECHNOLOGY ANTIBACTERIAL COATED MALE-FEMALE MIDSECTION SIZE 40MM
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
MDR Report Key23353331
Report Number3013450937-2025-00268
Device Sequence Number13028258
Product Code QZZ
UDI-Device IdentifierB278AMMS040MF0
UDI-PublicB278AMMS040MF0
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAM-MS-040MF
Device Lot NumberJ003375-003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale